# SDR HNAA0400038

- Difficulty date: April 19, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 40,160 hours, 44,507 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82910010207
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 HYD QYT DROPPED TO 1 QT INFLT, AIR TURNBACK, INSTALLED TFL FROM BULKHEAD TO T FITTING UNDER GRAVEL GUARD IN NOSE WHEEL WELL, LEAK CHECK GOOD. R&R HYDRAULIC LINE.
